| Model Number |
02.07.0685L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 october 2022: lot 2108265: (b)(4) items manufactured and released on 24-nov-2021.Expiration date: 2026-10-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional involved implants: batch review performed on 07 october 2022 on gmk-sphere 02.12.0512fl tibial insert fixed sphere flex size 5/12 mm l (k121416) lot.2108922: (b)(4) items manufactured and released on 05-oct-2021.Expiration date: 2026-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2022.On (b)(6) 2022, the patient came in reporting pain due to a fractured tibia and the cause is unknown.The surgeon converted the patient from uni-compartmental to a total knee system.The surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in reporting pain and swelling in the knee and the cause is unknown.The surgeon revised the tibial tray and insert.The surgery was completed successfully.